The onset of tremors can be one sign of Parkinson's although there
are many others. Mood change, sleep difficulties and loss cognition can have multiple causes. However this can be part of Parkinson's but generally as it advances. However only a doctor would understand the clinical specifics of this as well as diagnosis and treatment.
Psychiatric medications can interact with marijuana. Also it can lessen
their efficacy and recovery rate. Used one time the effects are generally temporary and they should pass in time. However as the symptoms
you described sounded of concern it would be best if they contacted
their psychiatrist about this.
I write poetry from time to time. I also do collage work that reflects what I am experiencing and then I bring it to my psychiatrist to discuss. This can be helpful for me. I listen to all kinds of music that generally reflects the mood I am in as long as it doesn't feed symptoms. when I am upset or distressed I listen to music that is calming.
Some of what you are describing sounds like psychosis. However
that is only one symptom of schizophrenia and only a psychiatrist
could provide a specific diagnosis. However it would be worthwhile
for her to follow up by seeking help. Also its important to keep track
of exactly when these symptoms started, what specifically can set
them off and also if...
Seroquel can often cause sedation but also has
the potential to cause agitation and insomnia.
'it would be essential to speak to your psychiatrist about this.
If you are experiencing any changes while sleeping
if they note these concerns they could run a sleep study
to see what is happening. I had one a while back
and it is an easy to undergo pr...
If the new form was the same as the one they sent before they may
have sent it in error. It might be worthwhile to contact them. If the form
was different in regards to the specifics of the proof of the information it requested that may be one reason. However it should provide
the information on the form that explained. You can contact
the local offic...
Ambien has the potential to cause
psychosis as a potential side effect
it would be worthwhile to discuss
this concern with his psychiatrist.
The full information would
be on the prescription website
and also the P.D.R. (Physician's Desk Reference)
that you could then discuss with his psychiatrist.
It would be essential that he see a psychiatrist at this point
for follow up so they could see if what happened to him caused
any potential long term effects. Also equally importantly if
he attempted suicide they need to follow up on that so that
he can achieve stability. If he hasn't already received follow up
with a psychiatrist and there remai...
Yes its difficult to say whether it is the medications not working
or medication interactions or a combination of both. The most
important thing at this point is that the concerns you are experiencing need
to be addressed. It would be essential to have a full discussion with
your psychiatrist about when you started experiencing depression to this point....
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST